# SDR IPXA2023041992920

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 22,423 hours, 13,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR DAMPER / EMERGENCY OPERATION CYLINDER PRESSURE LOW.CYLINDER SERVICED WITH NITROGEN REF: A300 AMM 52-10-14-0301. NO LEAKS/DEFECTS.
